# SDR P5CA2015112000176

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,977 hours, 1,616 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Controller
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START FAIL.  R & R APU CONTROLLER IAW AMM 49-11-05 BUT NO HELP, SO BACK TO NORMAL.  TRIED TO BATTERY START, WAS SUCCESSFUL.
